# SDR 4VAA2018082019004

- Difficulty date: August 19, 2018
- Submitted: August 20, 2018
- Operation: Air carrier
- Aircraft: N825HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145510
- Aircraft time: 38,483 hours, 32,068 cycles
- Engine: Rroyce AE3007A1
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 200201192
- Condition: Failed
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, CREW RECEIVED A NR 2 PACK 2 OVERLOAD AMBER CAS MESSAGE.  FLIGHT ATTENDANT HEARD A LOUD BANG AND SMELLED ELECTRICAL SMOKE. CREW RETURNED TO DEPARTURE AND LANDED WITHOUT INCIDENT. 
MAINTENANCE REPORTED THE RIGHT AIR CYCLE MACHINE HAD FAILED.  THE ACM WAS REPLACED.
